# SDR FDEA200906192168

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N10317
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 660 STR 26L FRAME INNER CHORD FASTENER HOLD CRACKED (ANGLE). REMOVED AND REPLACED CRACKED ANGLE IAW SRM 51-40-02 REV.96.  REPAIR IS CLASSIFED AS MINOR IAW GMM 6-2-100 CRITERIA.
